# SDR DALA2025121109054

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N385DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8975
- Aircraft time: 20,488 hours, 8,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE CONDUCTING EMERGENCY LIGHT TEST, FOUND FAULT EPSU (15WL) MID L.   FOUND RECEPTACLE DAMAGED/SHORTED AT 7260VC2 CAUSING EPSU AT 15WL TO BLOW INTERNAL FUSE. REPLACED EPSU 14WL PER A321 AMM 33-51-38. CHECKS NORMAL.  REPLACED RECEPTACLE 726OVC2.  REPLACED EPSU 15WL PER AMM 33-51-38. CHECKS NORMAL. (LP 8030541)
